RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1979, Volume 94, Pages 13–20 (Mi znsl1800)  

This article is cited in 4 scientific papers (total in 4 papers)

Subgroups of the full linear group over a Dedekind ring

Z. I. Borevich, N. A. Vavilov, V. Narkevich


Abstract: We study the subgroups of the full linear group $GL(n,R)$ over a Dedekind ring $R$ that contain the group of quasidiagonal matrices of fixed type with diagonal blocks of at least third order, each of which is generated by elementary matrices. For any such subgroup $H$ there exists a unique $D$-net $\sigma$of ideals of $R$ such that, where $E(\sigma)$ is the subgroup generated by all transvections of the net subgroup $G(\sigma)$. and is the normalizer of $G(\sigma)$. The subgroup $E(\sigma)$ is normal in. To study the factor group we introduce an intermediate subgroup $F(\sigma)$, $E(\sigma)\leqslant F(\sigma)\leqslant G(\sigma)$. The group is finite and is connected with permutations in the symmetric group. The factor group $G(\sigma)/F(\sigma)$ is Abelian – these are the values of a certain “determinant”. In the calculation of $F(\sigma)/E(\sigma)$ appears the $SK_1$-functor. Results are stated without proof.

Full text: PDF file (861 kB)

English version:
Journal of Soviet Mathematics, 1982, 19:1, 982–987

Bibliographic databases:

UDC: 519.46

Citation: Z. I. Borevich, N. A. Vavilov, V. Narkevich, “Subgroups of the full linear group over a Dedekind ring”, Rings and modules. Part 2, Zap. Nauchn. Sem. LOMI, 94, "Nauka", Leningrad. Otdel., Leningrad, 1979, 13–20; J. Soviet Math., 19:1 (1982), 982–987

Citation in format AMSBIB
\Bibitem{BorVavNar79}
\by Z.~I.~Borevich, N.~A.~Vavilov, V.~Narkevich
\paper Subgroups of the full linear group over a Dedekind ring
\inbook Rings and modules. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1979
\vol 94
\pages 13--20
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl1800}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=571511}
\zmath{https://zbmath.org/?q=an:0445.20028}
\transl
\jour J. Soviet Math.
\yr 1982
\vol 19
\issue 1
\pages 982--987
\crossref{https://doi.org/10.1007/BF01476109}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1800
  • http://mi.mathnet.ru/eng/znsl/v94/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, “O podgruppakh simplekticheskoi gruppy, soderzhaschikh subsystem subgroup”, Voprosy teorii predstavlenii algebr i grupp. 16, Zap. nauchn. sem. POMI, 349, POMI, SPb., 2007, 5–29  mathnet  mathscinet  elib; N. A. Vavilov, “On subgroups of symplectic group containing a subsystem subgroup”, J. Math. Sci. (N. Y.), 151:3 (2008), 2937–2948  crossref  elib
    2. A. V. Alexandrov, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SL}_n$ and $\mathrm{Sp}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 171:3 (2010), 307–316  mathnet  crossref
    3. K. O. Batalkin, N. A. Vavilov, “Parabolicheskie podgruppy $\mathrm{SO}_{2l}$ nad dedekindovym koltsom arifmeticheskogo tipa”, Voprosy teorii predstavlenii algebr i grupp. 23, Zap. nauchn. sem. POMI, 400, POMI, SPb., 2012, 50–69  mathnet  mathscinet; K. O. Batalkin, N. A. Vavilov, “Parabolic subgroups of $\mathrm{SO}_{2l}$ over a Dedekind ring of arithmetic type”, J. Math. Sci. (N. Y.), 192:2 (2013), 154–163  crossref
    4. A. V. Schegolev, “Nadgruppy blochno-diagonalnykh podgrupp giperbolicheskoi unitarnoi gruppy nad kvazi-konechnym koltsom: osnovnye rezultaty”, Voprosy teorii predstavlenii algebr i grupp. 29, Zap. nauchn. sem. POMI, 443, POMI, SPb., 2016, 222–233  mathnet  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:134
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017